# SDR USAA2013013100014

- Difficulty date: January 30, 2013
- Submitted: January 31, 2013
- Operation: Air carrier
- Aircraft: N441US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24812
- Aircraft time: 59,632 hours, 41,053 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Attach Bolt
- Condition: Missing
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE L2 DOOR DOES NOT CLOSE PROPERLY.  MAINTENANCE FOUND L2 DOOR UPPER GATE NOT MOVING.  REMOVED DOOR LINER AND REPLACED UPPER GATE PUSHROD ATTACH BOLT PER AMM 52-13-61.  OPS CHECKED GOOD PER AMM 52-13-00-705-034.  OK FOR SERVICE.
